Journal of Inverse and Ill-posed Problems
Editor-in-Chief: Kabanikhin, Sergey I.
IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition
SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712
Mathematical Citation Quotient (MCQ) 2015: 0.43
Estimation of discontinuous solutions of ill-posed problems via adaptive grid regularization
∗Institut für Industriemathematik, Johannes-Kepler-Universität, A-4040 Linz, Austria. E-mail: (email)
Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 14, Issue 7, Pages 705–716, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939406779801960,
- Published Online:
In this paper we treat a new regularization method which is well-suited for ill-posed problems with discontinuous solutions: adaptive grid regularization. After describing the method we present several numerical examples showing that this method is a powerful tool to identify discontinuities in ill-posed problems.
Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.